Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 77, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2008, 2:39 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2008, 2:39 PM CDT (19:39 UTC)
- Expired
- Jun 18, 2008, 3:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:44 PM CDT | HAIL 0.75 | 5 S Riverdale, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KBIS 181940 SVRBIS NDC055-057-182030- /O.NEW.KBIS.SV.W.0077.080618T1939Z-080618T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 239 PM CDT WED JUN 18 2008 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA... EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 330 PM CDT OR 230 PM MDT * AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STANTON...OR 49 MILES NORTHWEST OF BISMARCK...AND MOVING NORTHEAST AT 16 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTHWEST OF FALKIRK BY 315 PM CDT... UNDERWOOD BY 325 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152 TIME...MOT...LOC 1939Z 242DEG 14KT 4740 10137 $$ PJA
3 follow-up statements
000 WWUS53 KBIS 181948 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 248 PM CDT WED JUN 18 2008 NDC055-057-182030- /O.CON.KBIS.SV.W.0077.000000T0000Z-080618T2030Z/ MCLEAN ND-MERCER ND- 248 PM CDT WED JUN 18 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT OR 230 PM MDT FOR EAST CENTRAL MERCER AND CENTRAL MCLEAN COUNTIES... AT 244 PM CDT...SKYWARN SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL 5 MILES SOUTH OR RIVERDALE. THIS STORM IS ALSO CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF STANTON...OR 50 MILES NORTHWEST OF BISMARCK...MOVING NORTHEAST AT 16 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES NORTHWEST OF FALKIRK BY 320 PM CDT... UNDERWOOD BY 325 PM CDT... UNDERWOOD BY 330 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152 TIME...MOT...LOC 1948Z 242DEG 14KT 4741 10135 $$ PJA
000 WWUS53 KBIS 182004 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 304 PM CDT WED JUN 18 2008 NDC055-057-182030- /O.CON.KBIS.SV.W.0077.000000T0000Z-080618T2030Z/ MCLEAN ND-MERCER ND- 304 PM CDT WED JUN 18 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 230 PM MDT FOR EAST CENTRAL MERCER AND CENTRAL MCLEAN COUNTIES... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF STANTON...OR 51 MILES NORTHWEST OF BISMARCK...MOVING NORTHEAST AT 16 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... UNDERWOOD BY 330 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152 TIME...MOT...LOC 2004Z 242DEG 14KT 4744 10135 $$ PJA
000 WWUS53 KBIS 182027 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 327 PM CDT WED JUN 18 2008 NDC055-057-182037- /O.EXP.KBIS.SV.W.0077.000000T0000Z-080618T2030Z/ MCLEAN ND-MERCER ND- 327 PM CDT WED JUN 18 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MERCER AND CENTRAL MCLEAN COUNTIES WILL EXPIRE AT 330 PM CDT OR 230 PM MDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT THREAT. LAT...LON 4766 10081 4739 10073 4726 10137 4743 10152 TIME...MOT...LOC 2027Z 242DEG 14KT 4748 10123 $$ PJA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:20 AM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 18, 10:20 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1020 AM CDT WED JUN 18 2008 .UPDATE...THERE CONTINUE TO BE ISOLATED SHOWERS AND THUNDERSTORMS IN NORTHWEST NORTH DAKOTA AND SOUTHEAST SASKATCHEWAN. SURFACE DEW POINTS HAVE BEEN RUNNING IN THE MID 50S MOST OF THE FORECAST AREA...AND THE MORNING BISMARCK SOUNDING INDICATED LESS THAN AN INCH OF PRECIPITABLE WATER WITH A K INDEX OF 25. STILL...THE NAM INCREASES THE PRECIPITABLE WATER AND INCREASES THE K INDEX TO 35 IN THE AFTERNOON...WHICH WOULD INDICATE A POTENTIAL FOR HEAVY RAIN. AFTERNOON CAPE DOESNT LOOK SPECTACULAR...BUT SHOULD BE ENOUGH SHEAR AND INSTABILITY TO KEEP POTENTIAL FOR SEVERE TSTMS IN THE FORECAST. PREVIOUS FORECAST FOR MAX TEMPS IN THE LOWER 80S STILL LOOKS GOOD. SKY COVER HAS BEEN THINNING AND TEMPERATURES ARE WARMING A LITTLE AHEAD OF MAV MOS 3HR FORECASTS. THIS SHOULD PUT AFTERNOON HIGHS NEAR FORECAST. OVERALL HAVE MADE ONLY MINOR CHANGES TO PREVIOUS FORECAST. && .PREV DISCUSSION... /ISSUED 355 AM CDT WED JUN 18 2008/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT... MAIN CONCERN TODAY IS CHANCE OF SEVERE THUNDERSTORMS. CURRENTLY...CONVECTION CONTINUES ACROSS EASTERN MONTANA...WITH STORMS MOVING EAST TOWARDS THE WESTERN DAKOTAS. MODELS INDICATE STRONG VORT ENERGY IN THIS REGION...AND PROGRESSES THIS ENERGY ACROSS NORTH DAKOTA TODAY. EXPECT SCATTERED/ISOLATED SHOWERS AND THUNDERSTORMS TO MOVE INTO WESTERN NORTH DAKOTA THIS MORNING AND MAY REACH CENTRAL NORTH DAKOTA BEFORE NOON. AS HEATING OF THE DAY REACHES ITS MAXIMUM...EXPECTING THUNDERSTORMS TO INCREASE IN NUMBER AND IN AREAL EXTENT. PLENTY OF LOW LEVEL MOISTURE WITH DEWPOINTS IN THE 50S WEST AND 40S CENTRAL TO INCREASE TO 50S/60S TODAY AS A SURFACE TROUGH MOVES EAST FROM EASTERN MONTANA INTO THE WESTERN/CENTRAL DAKOTAS BY LATE AFTERNOON...AND REACHES THE RED RIVER VALLEY BY THURSDAY MORNING. EXPECTING AN AFTERNOON/EARLY EVENING ROUND OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL THE MAIN THREAT. SOME SLOWER MOVING STORMS WILL BRING HEAVY RAIN TO SOME LOCALES. HAVE KEPT THE CHANCES AT 55 TO 60 PERCENT...LIKELY WORDING...OVER ALL OF CENTRAL AND MOST OF WESTERN NORTH DAKOTA FROM 18Z TO 03Z (AFTERNOON AND EARLY EVENING). EXPECT JAMESTOWN AREA TO HAVE THE BEST CHANCE LATE IN THE EVENING - WENT 50 PERCENT THROUGH 1AM CDT. AFTER THIS EVENT THE MODELS INDICATE NORTHWEST FLOW ALOFT WITH SOME VORT ENERGY MOVING THROUGH THE UPPER FLOW...AND INSTABILITY LINGERING OVER THE STATE. KEPT MENTION OF SLIGHT CHANCE OF THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. ON FRIDAY MODELS REALLY DIVERGE IN THEIR SOLUTIONS. KEPT FORECAST DRY AS PER PREVIOUS FORECAST TREND AND FOLLOWING THE GFS SOLUTION. LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT... REX BLOCKING OVER ALASKA/NORTHEAST PACIFIC HAS KEPT THE NEGATIVE HEIGHT ANOMALY OVER THE NORTHEAST PACIFIC SOMEWHAT ANCHORED OVER THE PAST FEW DAYS. RESULTANT DOWNSTREAM RIDGING SHOULD KEEP ABOVE AVERAGE TEMPERATURES OVER WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY THROUGH MONDAY. MODELS AND ENSEMBLES HAVE DECIDED TO BEGIN BREAKING DOWN THE BLOCKING RIDGE OVER ALASKA...WHICH RESULTS IN A LESS AMPLIFIED/PROGRESSIVE PATTERN ALONG THE U.S.-CANADIAN BORDER BY TUESDAY MORNING. MEANWHILE...A SERIES OF HIGHLY UNPREDICTABLE WAVES IS FORECAST TO MOVE ACROSS NORTH DAKOTA AS WEAK IMPULSES ARE EJECTED OUT OF THE BASE OF THE NORTHEAST PACIFIC VORTEX. THIS FLOW PATTERN FAVORS SLIGHTLY ABOVE AVERAGE TEMPERATURES WITH GREATER THAN AVERAGE RAINFALL POTENTIAL. STUCK FAIRLY CLOSE TO CONTINUITY FOR GRIDS...SINCE THE FORECAST ALREADY TAKES INTO ACCOUNT THE VERY LARGE UNCERTAINTY PRESENT WITH FAST-MOVING SHORTWAVES PASSING THROUGH THE REGION. AVIATION... LIGHT SOUTHEASTERLY WINDS ARE FORECAST TO ACCOMPANY VFR CONDITIONS ACROSS THE REGION FOR MOST OF THE DAY. THE MAIN EXCEPTION IS RELATED TO SEVERAL THUNDERSTORM COMPLEXES THAT HAVE FORMED IN RESPONSE TO A VIGOROUS SHORTWAVE MOVING THROUGH THE NORTHERN HIGH PLAINS. AS THESE STORMS MOVE EAST INTO WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE MORNING HOURS...THERE IS A CHANCE THEY WILL INTENSIFY DUE TO DAYTIME HEATING. SOME OF THESE STORMS COULD BECOME SEVERE. THEREAFTER...ADDITIONAL THUNDERSTORMS ARE FORECAST TO FIRE THIS AFTERNOON FOR A SECOND ROUND OF PRECIPITATION. AGAIN...SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND DANGEROUS LIGHTENING. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CDT WED JUN 18 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. JV
In the hours before
Local storm report, Jun 18, 2:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
220 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 6 NW HANNOVER 47.18N 101.52W
06/18/2008 M0.75 INCH OLIVER ND TRAINED SPOTTER
&&
VROLLERLocal storm report, Jun 18, 2:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 1 S GARRISON 47.64N 101.42W
06/18/2008 M1.75 INCH MCLEAN ND PUBLIC
PUBLIC REPORT FROM CAMP OF THE CROSS ON NORTH SHORE OF
LAKE SAKAKAWEA
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 46 min |
| Jun 17, 7:53 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 52 min |
| Jun 17, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 63 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 66 min |
| Jun 18, 1:42 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 48 min |
| Jun 18, 2:06 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jun 18, 2:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 58 min |
| Jun 18, 2:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 49 min |
| Jun 18, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 60 min |
| Jun 18, 3:35 PM CDT | Areal Flood Advisory | BIS | Bottineau | 3 hr |
| Jun 18, 3:47 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 43 min |
| Jun 18, 3:52 PM CDT | Tornado Warning | BIS | Bottineau | 23 min |
| Jun 18, 3:53 PM CDT | Tornado Warning | BIS | McLean, Mercer | 21 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 65 min |
| Jun 18, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 4:18 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 18, 4:25 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 50 min |
| Jun 18, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 30 min |
| Jun 18, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 62 min |
| Jun 18, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 18, 5:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 61 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 18, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 46 min |
| Jun 18, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jun 18, 5:38 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 37 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 61 min |
| Jun 18, 5:57 PM CDT | Tornado Warning | BIS | Morton, Oliver | 33 min |
| Jun 18, 6:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 50 min |
| Jun 18, 6:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 18, 6:15 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 30 min |
| Jun 18, 6:27 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 62 min |
| Jun 18, 6:29 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 18, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 40 min |
| Jun 18, 6:53 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, McLean, Morton, Oliver | 62 min |
| Jun 18, 6:59 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.